MathSciNet Relay Station
MathSciNet bibliographic data
MR1263871 68Q40
Faugère, J. C.; Gianni, P.; Lazard, D.; Mora, T. Efficient computation of zero-dimensional Gröbner bases by change of ordering. J. Symbolic Comput. 16 (1993), no. 4, 329–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement